MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT SLIM TITANIUM PORT W CHRONOFLEX 6FR ALTERNATE SEPTUM; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT SLIM TITANIUM PORT W CHRONOFLEX 6FR ALTERNATE SEPTUM; IMPLANTABLE PORT
Model Number 1716071
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Air Embolism (1697)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that the patient allegedly developed an air embolism some time post port catheter implant.The patient status is unknown.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during port placement, the patient allegedly developed an air embolism.The patient was reported as doing well.

Brand Name
POWERPORT SLIM TITANIUM PORT W CHRONOFLEX 6FR ALTERNATE SEPTUM
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8210614
Report Number3006260740-2018-03767
Device Sequence Number197128
Product Code LJS
UDI-Device Identifier00801741026775
UDI-Public(01)00801741026775
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1716071
Device Catalogue Number1716071
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;